# SDR SWAA2023041009579

- Difficulty date: February 23, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN HAS A 0.375' CRACK LOCATED AT HSS 193.90 INBD SIDE BETWEEN RIVET 18 & 19 (18') COUNTING FROM THE FRONT SPAR LT HORIONTAL STABILIER LOWER SKIN HAS A 0.375 & 34.  CRACK LOCATED AT HSS 193.90 INBD SIDE BETWEEN RIVIT FASTENER 18 AND 19 (18&#34;) COUNTING FROM THE FRONT SPAR.  REMOVED PAINT AT REPAIR LOCATION. LAID OUT REPAIR FASTENERS FOR REPAIR.  PARTIALLY FABRICATED REPAIR DOUBLER & FILLER.  CUT OUT SKIN IAW SRM 55-10-01-2R-11.  FABRICATED FILLER AND PARTIALLY DRILLED DOUBLE IAW 55-10-01-2R-11.  C/W INSTALLED REPAIR PARS PER SRM 55-10-01-2R-11.  APPLIED EDGE SEALANT TO REPAIR DOUBLER PER SRM 55-10-01-2R-11.  APPLIED TOPCOAT TO REPAIR AREA PER SRM 55-10-01-2R-11 REPAIR 11.
